# SDR QR9R20211119006

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721729422
- Aircraft time: 2,581 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267ZG12
- Part serial: 2369
- Condition: Inoperative
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO PILOT SIDE NAVIGATION INOPERATIVE DURING RUN-UP.
